# SDR UPS07450174

- Difficulty date: July 5, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Chipped
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 ENGINE AFT EXHAUST SLEEVE EXTERNAL SKIN FWD EDGE CHIPPED AT 5 O`CLOCK POSITION.  CRACK LENGTH .1875 INCH.  NR 3 ENGINE AFT EXHAUST SLEEVE EXTERNAL SKIN FWD EDGE AT 5 O`CLOCK POS REPAIRED AS PER SRM 51-40-02 FIG 1.
